The G/M/1 queue revisited

Research output: Contribution to journalArticleAcademicpeer-review

14 Citations (Scopus)

Abstract

The G/M/1 queue is one of the classical models of queueing theory. The goal of this paper is two-fold: (a) To introduce new derivations of some well-known results, and (b) to present some new results for the G/M/1 queue and its variants. In particular, we pay attention to the G/M/1 queue with a set-up time at the start of each busy period, and the G/M/1 queue with exceptional first service. Dedicated to Arie Hordijk on his 65th birthday, in friendship and admiration.
Original languageEnglish
Pages (from-to)437-452
JournalMathematical Methods of Operations Research
Volume62
Issue number3
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'The G/M/1 queue revisited'. Together they form a unique fingerprint.

Cite this